How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5983
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I have had puss filled blisters in my nose that are resolved

Customer Question

I have had puss filled blisters in my nose that are resolved one day only to reappear the next day in a different spot, this has been going on for three weeks. Today i woke up feeling feverish but my temp. is only 99.0
JA: Thanks. Can you give me any more details about your issue?
Customer: I work as a respiratory therapist and am concerned i may have a staph infection that is not resolving
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
I was on a z-pack at the beginning of last week which did nothing for this
Expert:  Dr. Abid replied 1 year ago.

Hi there ...

Thank you for your question ....

Low grade fever with blister could be possibly because of Staph infection .

Z pack is usually not effective for skin and soft tissue infection .

Co- Amoxiclav or Cephradine is good choice to resolve it .

It would be ideal for you to have at least 5 days course of Co Amoxiclav to resolve issue .

So please get prescription and proceed accordingly .

Regards ***** ***** luck .

Please rate my answer as good service .

Thanks .

Expert:  Dr. Abid replied 1 year ago.

Are you there ...